# SDR IPXA2019071044289

- Difficulty date: June 24, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Condition: Loose
- Location: Nr 2 Cowling
- Component: Cowling
- Component part number: AJC7559151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C #2 ENG. INLET ASSY HAS 1 LOOSE RIVET AT 8:30 POS. REPAIRED #2 ENG. INLET ASSY IAW EA 011-7110-01-A7829 REV. I/R AND EO MD11-7110-73153-A. (MINOR)
